# SDR MALA976589

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 2310 · HF Communications System
- Part: Control Head
- Part number: 6226520009
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 RADIO IS INOP, STUCK IN TEST.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED NR 1 COMM CONTROL HEAD.  ALL CHECKS GOOD IAW SF 340 MM CHAP 23.
